Condensation of classical nonlinear waves in a two-component system

Salman, H. and Berloff, N. G. (2009) Condensation of classical nonlinear waves in a two-component system. Physica D: Nonlinear Phenomena, 238 (15). pp. 1482-1489.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:22
Last Modified: 07 Nov 2018 14:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20794
DOI: 10.1016/j.physd.2009.01.003

Actions (login required)

View Item